# SDR AU970095

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 695B
- Propeller: Rotol R306382F7
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 1734361450
- Condition: Faulty
- Location: Rt Eng Det Sys
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(AUS) RH ENGINE FIRE DETECTORS SUSPECT FAULTY - DETECTORS WERE CHECKEDSATISFACTORY - SUSPECT RH ENGINE EXHAUST SEAL PNO 610652-69 MAY HAVE BEEN LEAKING CAUSING HOT AIR TO BE DIRECTED ONTO FIRE DETECTORS - ALTHOUGH THERE WAS NO EVIDENCE OF LEAKAGE THE SEAL WAS REPLACED
